# SDR ASAA2021041734611

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,725 hours, 15,912 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010301
- Part serial: 005763
- Condition: Failed
- Location: First Officer'S
- Part time: 48,321 hours, 14,527 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC CDU FAILED (SECOND EVENT). GROUNDED - YES. REMOVED AND REPLACED F/O CDU WITH SERVICABLE UNIT PER B737-800 AMM 34-60-101 BITE AND INSTALLATION OF CDU GOOD ALL TEST NORMAL.
